# SDR CALA0001605

- Difficulty date: October 20, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,137 hours, 25,588 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT SIDE UPPER VERTICAL STABILIZER DOUBLER CHAFED ABOVE RUDDER FAIRING.  THE FAIRING WAS REMOVED IAW SRM 51-30-1.  THE DOUBLER WAS REMOVED AND A NEW DOUBLER WAS INSTALLED IAW SRM 51-30-2, 51-10-4, 51-10-3, AND EA 9-5532-2-A0792.  REINSTALLED FAIRING IAW SRM 51-30-1, 51-30-2, AND 51-30-5.
